# SDR SWAA2024040358444

- Difficulty date: March 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED BETWEEN STA1016 TO STA1040 AND RBL17 WL208.1 AT AFT GALLEY AREA 2024-164941<[01] REPLACED FLOOR STRUCTURE STRAP LOCATED BETWEEN STA1016 TO STA1040 AND RBL17 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG:147A5730 SHEET 23 REV.C SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR STRUCTURE STRAP LOCATED BETWEEN STA1016 TO STA1040 AND RBL17 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG:147A5730 SHEET 23 REV.C COMPLETE TASK CERTIFIED
